# SDR C2XA96CL017

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Failed
- Location: E/E Bay
- Part time: 1,702 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAN - FLIGHT NR 3120 - CREW REPORTED, THAT AFTER TAKEOFF THEY HAD AN OUTBOARD FLAP DISAGREEMENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120 MM 27-50-06.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
